# SDR SWAA2013051315922

- Difficulty date: May 6, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 36,054 hours, 20,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A5925
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB CORRODED BETWEEN BS 695 TO BS 706, LBL 64.  REPAIRED WEB PER ER AND EA.
